# SDR 05FDEA03450

- Difficulty date: October 18, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-200
- Aircraft serial: 22930
- Aircraft time: 29,844 hours, 17,264 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Part serial: 2335
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT GOT NR 6 MAIN CARGO SMOKE LIGHT AND FIRE BELL. PERFORMED EMERGENCY PROCEDURES PER QRH.  AT 500 AGL THE LIGHT WENT OUT AND THE SYSTEM TESTED OK.  R & R NR 6 DETECTOR AND MAIN CARGO SMOKE DETECTOR MODULE PER 727-200 MM 26-16-011-4 AND 26-16-000-5.
